46
Views
2
CrossRef citations to date
0
Altmetric
Original Articles

ON AN ANALOGUE OF BGG-RECIPROCITY

&
Pages 5329-5334 | Received 01 Jul 1999, Published online: 16 Aug 2006
 

Abstract

We prove an analogue of BGG-reciprocity for certain categories of modules associated with a parabolic subalgebra of a simple finite-dimensional Lie algebra.

ACKNOWLEDGMENTS

The research was done during the visit of the second author to Bielefeld University as an Alexander von Humboldt fellow. Financial support of the Humboldt Foundation and hospitality of Bielefeld University are gratefully acknowledged.

Reprints and Corporate Permissions

Please note: Selecting permissions does not provide access to the full text of the article, please see our help page How do I view content?

To request a reprint or corporate permissions for this article, please click on the relevant link below:

Academic Permissions

Please note: Selecting permissions does not provide access to the full text of the article, please see our help page How do I view content?

Obtain permissions instantly via Rightslink by clicking on the button below:

If you are unable to obtain permissions via Rightslink, please complete and submit this Permissions form. For more information, please visit our Permissions help page.